* Upcoming papers  
Subject Keyword Abstract Author
Regular Unknown Input Functional Observers for 2-D Singular Systems

Lu Wang, Huiling Xu*, and Yun Zou
International Journal of Control, Automation, and Systems, vol. 11, no. 5, pp.911-918, 2013

Abstract : This paper concerns with asymptotic regular unknown input functional observers (UIFOs) for two-dimensional (2-D) acceptable singular systems described by the Fornasini-Marchesini local state-space second model. A sufficient condition for the existence of an asymptotic regular UIFO is first presented in terms of a rank condition on the given system matrices. Based on this, an asymptotic 2-D regular UIFO is constructed using a linear matrix inequality (LMI) technique, while a new method is also given for designing regular functional observers for 2-D acceptable singular systems. Two illustrative examples are provided to demonstrate the feasibility and effectiveness of the proposed method.

Keyword : 2-D acceptable singular systems, linear matrix inequality, matrix rank, regular unknown input functional observers.

Download PDF : Click this link

Business License No.: 220-82-01782